VOL. 67 · NO. 2 | April, 2015
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 67 (2), (April, 2015)
No abstract available
Articles
Yoshihiro MIZUTA, Takao OHNO
J. Math. Soc. Japan 67 (2), 433-452, (April, 2015) DOI: 10.2969/jmsj/06720433
KEYWORDS: maximal functions, Lorentz space of variable exponent, Riesz potential, Sobolev embeddings, Sobolev's inequality, 31B15, 46E30
Ching Hung LAM, Che Sheng SU
J. Math. Soc. Japan 67 (2), 453-476, (April, 2015) DOI: 10.2969/jmsj/06720453
KEYWORDS: Griess algebra, vertex operator algebra, Ising vector, Miyamoto involution, 17B69, 20B25
Shigenori MATSUMOTO
J. Math. Soc. Japan 67 (2), 477-501, (April, 2015) DOI: 10.2969/jmsj/06720477
KEYWORDS: attractor, repellor, prime ends, rotation number, 37E30, 37E45
Michela ARTEBANI, Alessandra SARTI
J. Math. Soc. Japan 67 (2), 503-533, (April, 2015) DOI: 10.2969/jmsj/06720503
KEYWORDS: non-symplectic automorphism, K3 surface, 14J28, 14J50, 14J10
Qingying XUE, Xiuxiang PENG, Kôzô YABUTA
J. Math. Soc. Japan 67 (2), 535-559, (April, 2015) DOI: 10.2969/jmsj/06720535
KEYWORDS: multilinear Littlewood–Paley $g$-function, end-point weighted estimates, iterated commutators, multiple weights, 42B25, 47G10
Niko MAROLA, William P. ZIEMER
J. Math. Soc. Japan 67 (2), 561-579, (April, 2015) DOI: 10.2969/jmsj/06720561
KEYWORDS: area formula, condition N, doubling measure, Luzin's condition, metric space, Newtonian space, Poincaré inequality, Sobolev space, upper gradient, 46E35, 46E40, 30L99, 28A99
Mujdat AGCAYAZI, Amiran GOGATISHVILI, Kerim KOCA, Rza MUSTAFAYEV
J. Math. Soc. Japan 67 (2), 581-593, (April, 2015) DOI: 10.2969/jmsj/06720581
KEYWORDS: Maximal operator, commutator, BMO, 42B25, 42B20, 42B35
Oskar KĘDZIERSKI, Jarosław A. WIŚNIEWSKI
J. Math. Soc. Japan 67 (2), 595-608, (April, 2015) DOI: 10.2969/jmsj/06720595
KEYWORDS: Cox ring, Mori dream space, Euler sequence, differentials, toric varieties, 14M25, 13N05, 14E30, 14C20, 14F10
Kazuhiko AOMOTO, Yoshinori MACHIDA
J. Math. Soc. Japan 67 (2), 609-636, (April, 2015) DOI: 10.2969/jmsj/06720609
KEYWORDS: hypergeometric integrals, twisted de Rham cohomology, logarithmic forms, de Rham–Saito Lemma, vanishing theorem, double filtration, Gauss–Manin connection, 33C70, 14F40
Sergey NESHVEYEV, Makoto YAMASHITA
J. Math. Soc. Japan 67 (2), 637-662, (April, 2015) DOI: 10.2969/jmsj/06720637
KEYWORDS: compact quantum group, $q$-deformation, tensor category, 17B37, 18D10
Christophe EYRAL, Mutsuo OKA
J. Math. Soc. Japan 67 (2), 663-698, (April, 2015) DOI: 10.2969/jmsj/06720663
KEYWORDS: plane curves, fundamental group, Zariski–van Kampen pencil method, Monodromy, 14H30, 14H20, 14H45, 14H50
Suyoung CHOI, Hanchul PARK
J. Math. Soc. Japan 67 (2), 699-720, (April, 2015) DOI: 10.2969/jmsj/06720699
KEYWORDS: graph associahedron, toric topology, real toric variety, graph invariant, poset topology, shellable poset, 55U10, 57N65, 05C30
Satoshi KOIKE, Laurentiu PAUNESCU
J. Math. Soc. Japan 67 (2), 721-751, (April, 2015) DOI: 10.2969/jmsj/06720721
KEYWORDS: direction set, transversality, sequence selection property, bi-Lipschitz homeomorphism, 14P15, 32B20, 57R45
Pierre-Marie POLONI
J. Math. Soc. Japan 67 (2), 753-761, (April, 2015) DOI: 10.2969/jmsj/06720753
KEYWORDS: equivalence of hypersurfaces, stable equivalence, locally nilpotent derivations, exotic models, 14R10, 14L30
Tomoyuki SHIRAI
J. Math. Soc. Japan 67 (2), 763-787, (April, 2015) DOI: 10.2969/jmsj/06720763
KEYWORDS: Ginibre point process, Determinantal point processes, Landau Hamiltonian, reproducing kernel, Bargmann–Fock space, Laguerre polynomial, 60G55, 60F05, 46E22
Yiqiang ZHOU, Michał ZIEMBOWSKI
J. Math. Soc. Japan 67 (2), 789-796, (April, 2015) DOI: 10.2969/jmsj/06720789
KEYWORDS: Armendariz ring (module), distributive ring (module), 16S36, 16D99, 16U99
Krzysztof KLOSIN
J. Math. Soc. Japan 67 (2), 797-860, (April, 2015) DOI: 10.2969/jmsj/06720797
KEYWORDS: automorphic forms on unitary groups, the Maass lift, congruences, Bloch–Kato conjecture, 11F33, 11F55, 11F67, 11F80, 11F30
Mauro C. BELTRAMETTI, Antonio LANTERI, Andrew J. SOMMESE
J. Math. Soc. Japan 67 (2), 861-875, (April, 2015) DOI: 10.2969/jmsj/06720861
KEYWORDS: adjunction theory, special varieties, non-degenerate quadratic singularities, 14C20, 14N30, 14J40, 14J17
Back to Top